# SDR DALA1235150690

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 41,394 hours, 18,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME DENTED IN 2 SPOTS AT STA 1420 STR 24L-26L, DENT FOUND OUT OF LIMITS.  REPAIRED PER 757 SRM 53-00-07 FIG 201 REPAIR 5
